The Fourier Coefficients of Continuous Functions of Bounded Variation.
Mathematische Annalen, Tome 143 (1961), pp. 103-108
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1961__143_160853,
author = {J.A. SIDDIQI},
title = {The {Fourier} {Coefficients} of {Continuous} {Functions} of {Bounded} {Variation.}},
journal = {Mathematische Annalen},
pages = {103--108},
year = {1961},
volume = {143},
zbl = {0096.26703},
url = {http://geodesic.mathdoc.fr/item/MAN_1961__143_160853/}
}
J.A. SIDDIQI. The Fourier Coefficients of Continuous Functions of Bounded Variation.. Mathematische Annalen, Tome 143 (1961), pp. 103-108. http://geodesic.mathdoc.fr/item/MAN_1961__143_160853/